# SDR CA140131005

- Difficulty date: January 31, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN IN-FLIGHT SHUT-DOWN AND EMERGENCY LANDING FOLLOWING AN OIL PRESSURE LOSS AND SUBSEQUENT TAIL PIPE FIRE.
